MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235250-28
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Thrombosis (2100); Diaphoresis (2452)
Date of Event 09/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The incident information was reviewed; however, there was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, myocardial infarction and thrombosis, as listed in the absorb gt1 instructions for use is a known adverse event associated with the use of coronary scaffolds in native coronary arteries.Based on the case information and related record review, a conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.The other 2 scaffolds referenced are filed under separate medwatch reports.
 
Event or Problem Description
It was reported that on (b)(6) 2016 , 3 absorb scaffolds were successfully implanted in the left anterior descending (lad) artery, without issue.Subsequently, the same day the patient had chest pain; however, repeat angiography showed no stent thrombosis and the scaffolds were widely patent.The patient was discharged.On (b)(6) 2016, the patient presented with chest pain, diaphoresis and had an st segment elevation myocardial infarction (stemi).The patient was hospitalized and angiography showed thrombosis in the distal scaffolds; however, the proximal most part of the vessel was open.A 38 mm xience alpine stent was used as treatment with a good outcome.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5973439
Report Number2024168-2016-06323
Device Sequence Number85591
Product Code PNY
UDI-Device Identifier08717648212987
UDI-Public(01)08717648212987(17)170508(10)6050961
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2017
Device Catalogue Number1235250-28
Device Lot Number6050961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2016
Initial Report FDA Received Date09/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCAFFOLD: ABSORB GT1 (X2)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age59 YR
Patient Weight77